# SDR SIMA201902276001

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 30,538 hours, 27,500 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A12390
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG AIR/GND FAIL MESSAGE "TRANSFERRED TO NRWC 851-DFW-02449"-C/A-PERFORMED NOSE LANDING GEAR AIR/GROUND PROXIMITY SWITCH CLEARANCE ADJUSTMENT IAW EMB 140 AMM 32-63-05. PROXIMITY SWITCH OPC CHECK GOOD IAW EMB 140 AMM 32-63-00. REMOVED AND REPLACED NLG WOW PROX SW PER EMB AMM 32-63-02 OPC GOOD. REMOVED AND REPLACED RT  MLG FWD WOW PROX SW PER EMB AMM 32-63-01, OPC GOOD. PROXIMITY SENSOR P/N 80-057-01 S/N 24484
